# SDR USAASB02055

- Difficulty date: March 18, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - MAINTENANCE REPORTED THE EMERGENCY LIGHT AT SEAT ROW 6ABC INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT SOCKET ASSEMBLY AT SEAT ROW 6 ABC.  OPERATIONAL CHECK GOOD.  (M)
